# SDR SWAA2024101440847

- Difficulty date: September 23, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 45,192 hours, 27,687 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241AF TOP SURFACE IS DELAMINATED.<[01] UPDATED MEASUREMENTS.;[02] UPDATED STEP 1;[03] REMOVED PANEL 241AF PER AMM 53-21-00-000-801. IDENTIFIED PANEL IAW SRM 53-00-50-0I-1 FIGURE 4. DAMAGE TO THE PANEL IS BEYOND ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARAGRAPH 4.F. DUE TO THE EXTENT OF ALL OF THE DAMAGE; DECIDED TO FABRICATE A NEW FLOOR PANEL USING BMS4-17 TYVI LOT 1569956-1 AND BMS5-107TY1 ADHESIVE; CURED THE ADHESIVE; UNDER A HEAT LAMP MONITORING THE TEMPERATURE WITH DIGITAL THERMOMETER CAL ID: ATS2199 CAL DUE: 10/2024; ALL OF THE WORK WAS PERFORMED IAW SRM 53-00-50-2R-0 PARAGRAPH 1.A NOTE:; PARAGRAPH 4.A.(1); TABLE 204 AND PARAGRAPH 5.S.(1). AND DRAWING 144A5810 SHEET 127. GOT OK TO CLOSE AND REINSTALLED FLOOR PANEL IAW AMM 53-21-00-400-801 USED TOOLING ID: PER2463 DUE DATE: 07/2025.;[04] VERIFIED COMPLETION CORRECTIVE ACTION 3 AND MEASUREMENT TABLE.
